# SDR AALA201708169030

- Difficulty date: August 15, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N821AN
- Make and model: Boeing 787-9
- Aircraft serial: 40640
- Aircraft time: 3,574 hours, 381 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SMOKE DETECTOR IN LAVATORY 3R HAD A FALSE INDICATOR LIGHT AND EICAS MESSAGE.  ACCOMPLISHED INSPECTION OF FIRE EXTINGUISHER PER AMM 26-24-01, TEMPERATURE INDICATOR STRIP PER AMM 26-24-02, AND LAVATORY SMOKE DETECTOR OPERATIONAL CHECK PER AMM 26-13-00-00B-320A.  OPERATIONAL CHECK GOOD.
